| Model Number |
M00545940 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of balloon torn.
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilation balloon was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the balloon was torn.It was reported that no piece of the balloon detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.